Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I think I'm going crazy... seriously

I don't know what to do. I just had a baby, I have other kids too. I was on Zoloft, but about 3 weeks in, I felt horrible depress, then dh lost his job, and our insurance, so I stoped taking it. I started to feel better, but then slowly got bad again. I'm angry and aggitated all the time. I keep having these anxiety attacks. I go to sleep, and I don't think I even move all night, but I wake up exausted, my whole body aches like I did some type of heavy work out, and my body feels hot like from the inside out I've been cooked. I don't enjoy anything, Ijust feel like sleeping all the time. I have this headache that is right behind my left eye, and everything feels slanted to the left side. I feel weak, and sometimes if feels like my body wont do what I want it to. I am having problems remembering simple things... like spelling, or how to cook something I've cooked hundrends of times, or forget midsentancd

Answer Question
 
Anonymous

Asked by Anonymous at 11:32 PM on Jun. 4, 2010 in Just for Fun

Answers (9)
  • you need to get back on your medication
    symle456

    Answer by symle456 at 11:36 PM on Jun. 4, 2010

  • what I wanted to say. Or I forget things I wanted or needed to do. I am having a hard time comprehending words, and spelling. Many words I will spell right but they just look wrong, even afer I confirm I have the correct spelling, I just stare at the word and it does look right or make sence. I just feel so depresesed. I keep trying to get myself to just snap out of it. I come home from work and tell myself, "be happy, have fun with the kids, talk to your husband".. but then I get home and the kids are needy and the house needs attention, and i can't keep up with any of it anymore. I feel like I'm letting everyone down. Is it just depression, but if it is, why do I wake up feeling so hot, and achy... why do my muscles in my foot keep twitching. I would like to go to a doc, but I just don't have insurance, and with dh's job loss... no money.. what do I do?
    Anonymous

    Answer by Anonymous at 11:37 PM on Jun. 4, 2010

  • You need to get on medicare (or is it medicaid? I always get the two mixed up) and get to the doctor. You need to get back on an antidepressant, and remember that it takes 6 to 8 weeks for it to really get into your system and start making a difference. You also want to get to the doc and get your thyroid tested to make sure it's still in working order because an underactive thyroid can also contribute to depression and the aches and pains and whatnot.
    Anonymous

    Answer by Anonymous at 11:40 PM on Jun. 4, 2010

  • You need to have bloodwork done. It sounds like a thyroid disorder. (Hypothyroidism.) Look it up. :)
    Whatkids

    Answer by Whatkids at 11:43 PM on Jun. 4, 2010

  • Oh...and to light a fire and get you to the doctor....untreated hypothyroid CAN kill you. (I had to be hospitalized for that.) Anyway...it is a MIRACLE to get regulated on. You will feel so much better. Just one simple pill.
    Whatkids

    Answer by Whatkids at 11:44 PM on Jun. 4, 2010

  • Medicare= medical care for the elderly and infirm
    Medicaid= medical care for the poor. (Sorry that is how they put it to us in school)
    Anonymous

    Answer by Anonymous at 11:45 PM on Jun. 4, 2010

  • check with your county hospital / department of human services - there are alot of different things that could be going on and all of them need treatment asap. if you have to go to the ER to get some help, then do it.
    figaro8895

    Answer by figaro8895 at 11:52 PM on Jun. 4, 2010

  • P.S. I have hypothyroid and although some of the symptoms match, the ones that do not bring more serious conditions to my mind. I'd rather not add to your anxiety by naming them, but please get some help.
    figaro8895

    Answer by figaro8895 at 11:53 PM on Jun. 4, 2010

  • Try 5-HTP. It's an over the counter herbal pill that promotes positive mood. I have heard it works like Prozac without the drugs. Good luck.
    Anonymous

    Answer by Anonymous at 12:22 AM on Jun. 5, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN